Archiv der Mathematik

, Volume 77, Issue 2, pp 129–137

On explicit versions of Tartakovski's theorem

  • R. Schulze-Pillot

DOI: 10.1007/PL00000471

Cite this article as:
Schulze-Pillot, R. Arch. Math. (2001) 77: 129. doi:10.1007/PL00000471

Abstract.

We give an explicit bound for representation of numbers by quaternary integral positive definite quadratic forms.

Copyright information

© Birkhäuser Verlag, Basel 2001

Authors and Affiliations

  • R. Schulze-Pillot
    • 1
  1. 1.FR 6.1 – Mathematik, Universität des Saarlandes, Postfach 15 11 50, D-66041 Saarbrücken, schulzep@math.uni-sb.deDE